Vol. 9, No. 7, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11
Issue 5, 1009–1241
Issue 4, 767–1007
Issue 3, 505–765
Issue 2, 253–503
Issue 1, 1–252

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Singular moduli that are algebraic units

Philipp Habegger

Vol. 9 (2015), No. 7, 1515–1524
Abstract

We prove that only finitely many j-invariants of elliptic curves with complex multiplication are algebraic units. A rephrased and generalized version of this result resembles Siegel’s theorem on integral points of algebraic curves.

Keywords
elliptic curves, complex multiplication, heights
Mathematical Subject Classification 2010
Primary: 11G18
Secondary: 11G50, 11J86, 14G35, 14G40
Milestones
Received: 19 March 2014
Revised: 30 May 2015
Accepted: 15 July 2015
Published: 22 September 2015
Authors
Philipp Habegger
Departement Mathematik und Informatik
Universität Basel
Spiegelgasse 1
CH-4051 Basel
Switzerland